Regular Solutions of Initial-Boundary Value-Problems for Linear and Nonlinear Wave-Equations. II.
Mathematische Zeitschrift, Tome 142 (1975), pp. 121-130
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MZ_1975__142_172188,
author = {Wolf von Wahl},
title = {Regular {Solutions} of {Initial-Boundary} {Value-Problems} for {Linear} and {Nonlinear} {Wave-Equations.} {II.}},
journal = {Mathematische Zeitschrift},
pages = {121--130},
year = {1975},
volume = {142},
zbl = {0301.35063},
url = {http://geodesic.mathdoc.fr/item/MZ_1975__142_172188/}
}
Wolf von Wahl. Regular Solutions of Initial-Boundary Value-Problems for Linear and Nonlinear Wave-Equations. II.. Mathematische Zeitschrift, Tome 142 (1975), pp. 121-130. http://geodesic.mathdoc.fr/item/MZ_1975__142_172188/